I took Pepto Bismol on Wed. nite twice (the first time in years), 2 times Thurs. n a half a dose on Fri. morn. Fri. afternoon I saw a subtle uniform rash on my arms (almost just dots or pimply looking - not hives?) and that night noticed that it was over most of my middle. I've been mildly dizzy as well. Yesterday it was better but still a little noticeable. The dizziness was gone this morning and the rash not there - only the scaly feeling of it - but the more I think about it, it's come back a little (I'm assuming it's the mental element in finding online it saying hives are a severe side effect! but I don't think I have hives??) I'm hoping this is still considered a mild allergic reaction and it'll just go away on it's own? Thanks for your thoughts!
This does sound like an allergic reaction to either the pepto bismol or maybe some other medication you are taking along with it. Without further notice of your medical conditions or medications it is hard to tell. The wrinkly condition of the skin could be dehydration. If you can lift your skin with your fingers, & it stays up & doesn't 'spring' back, that is an indication of dehydration. You should be drinking lots of water or see your doctor as dehydration can cause other major effects to your system such as a heart attack or kidney problems. I really believe you are just having an allergic reaction with the bumbs, but if you are overly concerned, please call your doctor. I am giving you the link to read about pepto bismol, & who should or shouldn't take it, side effects etc.. If you have further concerns, I would most definately call your doc...
Hello. With sensitivities, be sure you do not use scented bounce or room deodorisers. An allergy can form at any time so what worked last week can be a problem this week.
That rash you describe is also common with something called fifths disease. A childhood disease, in adults starts with that rash, makes you tired and more flu like. Doctors often miss it. Just a suggestion since you are saying you have a weak immune system.
Wondering why you feel your immune system is weak. That opens up more possibilities.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jul 2010 • 2 answers
Pepto-Bismol - If Pepto coats the stomach against acid, would it also inhibit the absorption of meds
Posted 30 Sep 2010 • 1 answer
Pepto-Bismol - My 3 yr old daughter drank half the bottle of pepto what should I have to worry about
Posted 13 Jan 2011 • 2 answers
Posted 28 Feb 2011 • 3 answers
Pepto-Bismol - I gave my 8 year old daughter 1 teaspoon of pepto bismol, will she be ok? She had an?
Posted 11 Mar 2013 • 5 answers